# SDR SWAA2022020357130

- Difficulty date: October 17, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON RUDDER BALANCE WEIGHT. / REMOVED AND REPLACED RUDDER COUNTERBALANCE WEIGHT PER SRM 51-60-07-0G-0 PARA 5.A(6)(A)THRU(C)2)D) AND TABLE 1. SEE SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS
